# SDR AALA202201249008

- Difficulty date: January 18, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 79,232 hours, 10,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY PROXIMITY FLOOR LIGHTS AND EXIT SIGNS AT MULTIPLE LOCATIONS FAIL CAPACITY CHECK. REPLACED BATTERY PACK M33098 WITH NEW IAW B777 AMM 33-51-06, OPS CHECK GOOD.
